# SDR UPS97824917

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5701152502
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING NR 4 FLAP VANE TOP SIDE T/E AT I/B END HAS INTERNAL CORROSION SEVEN RIVETS ARE SHEARED AND SKIN IS DELAMINATING AND BULGING.  REMOVED AND REPLACED VANE IAW MM 27-51-14.
